# SDR IPXA2019121650043

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 25,534 hours, 16,944 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143N31106
- Condition: Damaged
- Location: Bs 1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CSTA 1120 STR 10L STRINGER CLIP DAMAGEDFINAL REPAIR ACCOMPLISHED PER EA 757-53300-27-A2391 AND UPS EO NO B757-5330-74594-A REPAIR HAS FOLLOW UP INSP ACCOMPLISH INITIAL AND REPORT INSPECTIONS PER SRM 53-00-03-2R-1 REQUIREMENTS AS DEFINED IN EO B757-5330-74594-A INITIAL INSPECTION THRESHOLD IS 12,000 FLIGHT CYCLES FROM REPAIR ACCOMPLISHMENT WITH 3000 FLIGHT CYCLE INTERVAL REPEAT INSPECTIO
